# SDR AMTA200300401

- Difficulty date: March 27, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 5165744
- Part serial: 37349
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED CHARGER IAW MM 33-51-00.  OPS CHECK GOOD.  (M)
